# SDR 9510439993

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear Dr
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO GRR, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  LANDING GEAR DOORS AND SKIDS SCRAPED ON LANDING.  CHECKED SWITCH AND ROLLERS ON MAIN GEAR DOORS.  REPLACED SKIDS AND REPAIRED DAMAGE TO BOTH DOORS.  ALL CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
